# SDR A6WA201312204461

- Difficulty date: December 20, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OTBD LE CRACKED AT OTBD END OF SHROUD ANGLE.  R & R ANGLE PN 601R12076-7 IAW CRJ 200 SRM 51-42-06 & 51-42-13.
